# SDR DALA2018050202977

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FRAME ON STA Y=1510 CANT BTW 4-8 HRS POSITION AT AFT ACCESSORIES COMPARTMENT. FRAME WAS BLENDED OUT PER SRM 53-01 FIG. 1, FRAME BTW 6 AND 8 POSITION FOUND WITHIN LIMITS.  FRAME AT 4 HRS POSITION MINIMUM REMAINING THICKNESS IS 0.027" THEREFORE IT IS OUT OF LIMITS PER SRM 53-01 FIG 1 SHEET 3 AND WAS REPLACED PER SRM 51-30-2, 51-30-5.
